Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 63, NWS Gaylord, MI

June 11, 2011

NWS Gaylord, MI issued this small craft advisory at Jun 11, 2011, 3:39 PM EDT. It took effect at Jun 12, 2011, 5:00 AM EDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Jun 11, 2011, 3:39 PM EDT (19:39 UTC)
In effect from
Jun 12, 2011, 5:00 AM EDT
Expired
Jun 13, 2011, 4:06 PM EDT
In force
35 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

926 
WHUS73 KAPX 111939
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
339 PM EDT SAT JUN 11 2011

LHZ346>349-LSZ321-322-120345-
/O.NEW.KAPX.SC.Y.0063.110612T0900Z-110613T0300Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
339 PM EDT SAT JUN 11 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 11 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 11 PM EDT SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
8 follow-up statements
463 
WHUS73 KAPX 120235
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1035 PM EDT SAT JUN 11 2011

LHZ346>349-LSZ321-322-121000-
/O.CON.KAPX.SC.Y.0063.110612T0900Z-110613T0300Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1035 PM EDT SAT JUN 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT
SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
266 
WHUS73 KAPX 120715
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
315 AM EDT SUN JUN 12 2011

LHZ349-120815-
/O.CAN.KAPX.SC.Y.0063.110612T0900Z-110613T0300Z/
STURGEON POINT TO ALABASTER MI-
315 AM EDT SUN JUN 12 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ346>348-LSZ321-322-121600-
/O.CON.KAPX.SC.Y.0063.110612T0900Z-110613T0300Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
315 AM EDT SUN JUN 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
133 
WHUS73 KAPX 121454
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1054 AM EDT SUN JUN 12 2011

LHZ346>348-LSZ321-322-122300-
/O.CON.KAPX.SC.Y.0063.000000T0000Z-110613T0300Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1054 AM EDT SUN JUN 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
729 
WHUS73 KAPX 121901
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
301 PM EDT SUN JUN 12 2011

LHZ347-348-130315-
/O.EXT.KAPX.SC.Y.0063.000000T0000Z-110613T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
301 PM EDT SUN JUN 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346-LSZ321-322-130300-
/O.CON.KAPX.SC.Y.0063.000000T0000Z-110613T0300Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
301 PM EDT SUN JUN 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
373 
WHUS73 KAPX 130303
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1103 PM EDT SUN JUN 12 2011

LHZ346-LSZ321-322-130415-
/O.EXP.KAPX.SC.Y.0063.000000T0000Z-110613T0300Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1103 PM EDT SUN JUN 12 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

LHZ347-348-131115-
/O.CON.KAPX.SC.Y.0063.000000T0000Z-110613T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1103 PM EDT SUN JUN 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
809 
WHUS73 KAPX 130732
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
332 AM EDT MON JUN 13 2011

LHZ347-348-131600-
/O.CON.KAPX.SC.Y.0063.000000T0000Z-110613T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
332 AM EDT MON JUN 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
559 
WHUS73 KAPX 131525
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1125 AM EDT MON JUN 13 2011

LHZ347-348-132200-
/O.CON.KAPX.SC.Y.0063.000000T0000Z-110613T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1125 AM EDT MON JUN 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
304 
WHUS73 KAPX 132006
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
406 PM EDT MON JUN 13 2011

LHZ347-348-132115-
/O.CAN.KAPX.SC.Y.0063.000000T0000Z-110613T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
406 PM EDT MON JUN 13 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 11, 1:45 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 11, 1:45 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
145 PM EDT SAT JUN 11 2011

.SYNOPSIS.../ISSUED AT 347 AM/

LOW PRESSURE WILL SKIRT ALONG THE SOUTHERN MICHIGAN BORDER THIS
MORNING...THEN SWEEP NORTHEAST AND AWAY FROM THE AREA
TONIGHT...ALLOWING HIGH PRESSURE TO BUILD INTO THE WESTERN GREAT
LAKES ON SUNDAY. THIS SYSTEM WILL BRING RAIN TO MUCH OF THE STATE
THROUGH SATURDAY MORNING...WITH LINGERING CLOUDS AND LIGHT SHOWERS
OR DRIZZLE THROUGH LATE SATURDAY. TEMPERATURES WILL REMAIN WELL
BELOW NORMAL THROUGH SATURDAY...BUT SOME IMPROVEMENT WILL OCCUR AS
SUNSHINE INCREASES ON SUNDAY. TEMPERATURES WILL BE BACK TO SEASONAL
AVERAGES IN THE 70S ON MONDAY.

JZ

&&

.SHORT TERM.../ISSUED AT 1039 AM/...THIS AFTERNOON

LOW PRESSURE OVER GLADWIN/ARENAC COUNTIES THIS MORNING...AND
SLIDING EAST. PARENT UPPER TROUGH PUSHING ACROSS LAKE SUPERIOR
WITH STRONGEST FORCING AND DEEP MOISTURE LIFTING NORTHWARD FROM
EASTERN LAKE SUPERIOR THROUGH NRN LAKE HURON. MOISTURE HAS
STRIPPED OUT ALOFT ACROSS NRN LOWER...ALTHOUGH THERE ARE A FEW
ISOLATED LIGHT SHOWERS CROSSING LAKE MICHIGAN ATTM. WIDESPREAD LOW
CLOUDS ARE COMMON...AND TEMPERATURES...LIKE YESTERDAY...ARE
STUBBORN TO DO MUCH OF ANYTHING...HOLDING IN THE UPPER 40S
NORTH...LOWER 50S SOUTH.

THROUGH THE REMAINDER OF THE AFTERNOON...WEAK LOW PRESSURE
CONTINUES EAST...WITH VERY LIGHT FLOW...MINIMAL MIXING AND
RELATIVELY DEEP LOW LEVEL MOISTURE. THIS WILL KEEP THE LOW CLOUDS
INTACT FOR MUCH OF THE DAY. WINDS EVENTUALLY TURN NW THROUGH THE
AFTERNOON AND PICK UP A BIT...THIS WILL ALLOW FOR CEILINGS TO LIFT
A LITTLE...ESPECIALLY IN DOWNSLOPING REGIONS OF NE LOWER. FORCING
ALL LIFTS NORTHEAST AND OUT OF THE REGION...ALTHOUGH DEEPER
MOISTURE AND LINGERING TROUGHINESS ACROSS EASTERN UPPER WILL KEEP
SCATTERED SHOWERS AROUND THROUGH EARLY AFTERNOON. OTHERWISE...A
LITTLE PATCHY DRIZZLE IS POSSIBLE...ESPECIALLY IN THE HIGHER
TERRAIN WHERE EVENTUAL NW FLOW CAN SQUEEZE SOME OF THAT LIGHT
STUFF OUT. BY LATE AFTERNOON...AND MAINLY THIS EVENING...THE
CONVERGENCE/TROUGHINESS ACROSS EASTERN UPPER WANES. THIS WILL END
ANY LIGHT SHOWERS...HOWEVER PATCHY DRIZZLE IN STUBBORN LOW LEVEL
MOISTURE WILL BE FLOATING AROUND. AGAIN...MAINLY IN THE HIGHER
TERRAIN.

SMD

&&

.LONG TERM.../ISSUED AT 347 AM/...TONIGHT AND BEYOND

THE NEXT FEW DAYS ARE QUIETER AND MUCH MORE PLEASANT. UPPER LOW THAT
STARTS OUT TONIGHT JUST TO OUR NORTH...WILL MOVE TO NORTHERN NEW
ENGLAND BY MONDAY. 500MB RIDGING WILL GET PUMPED UP IN THE UPPER MS
VALLEY AND NORTHERN ONTARIO...AHEAD OF A NORTHERN STREAM TROF
LIFTING FROM THE NORTHERN ROCKIES INTO THE CANADIAN PRAIRIE. AT THE
SURFACE...HIGH PRESSURE WILL PARK ITSELF OVER THE WESTERN AND
CENTRAL LAKES. THIS MAY BE A SOMEWHAT DIRTY HIGH THOUGH...AND CLOUD
TRENDS WILL STILL BE AN ISSUE...EVEN IF PRECIP IS NOT.

TONIGHT...MOISTURE WILL BECOME SOMEWHAT DEEPER...AS DEVELOPING NNW
1000-700MB FLOW ADVECTS LEFTOVER MOISTURE SOUTHWARD FROM SUPERIOR
AND SURROUNDINGS. THIS WILL BE COMPETING WITH MID LEVEL
SUBSIDENCE/DRYING AS THE UPPER LOW DEPARTS...THOUGH MOISTURE
ADVECTION WILL WIN OUT TO SOME DEGREE. HOWEVER...MOIST LAYER (UP
THRU 800MB/0C) REMAINS WARM ENOUGH TO PRECLUDE ANYTHING BUT WARM
RAIN PROCESSES. SO DRIZZLE WILL REMAIN A PRECIP THREAT...AGAIN
ESPECIALLY OVER THE HIGH TERRAIN. ANY DZ WILL END BY MORNING...AS
LOW LEVEL FLOW LOSES CYCLONIC CURVATURE THANKS TO THE BUILDING HIGH
JUST TO OUR WEST...AND AS SLIGHTLY DRIER SUB-950MB AIR ADVECTS IN.
THE SE ZONES MAY HAVE BREAKS IN THE CLOUDS IN THE EVENING...BUT
STRATUS/STRATOCU WILL EXPAND OVERNIGHT. MIN TEMPS MID TO UPPER 40S.

SUNDAY...HIGH PRESSURE DRIFTS FROM WI TO LAKE MI. NNW-ERLY 1000-
850MB WINDS PERSIST...BUT THE 850MB THERMAL TROF WILL EXIT...WITH
850MB TEMPS INCREASING TO 5/6C BY LATE AFTERNOON. SO WE/LL BE
POTENTIALLY WARMER...BUT WE NEED THE SUN TO MAKE THAT HAPPEN...AND
WE/LL START OUT CLOUDY. EXPECT EASTERN UPPER/NW LOWER MI TO START TO
BREAK OUT BY MIDDAY...WITH NW LOWER MI IN PARTICULAR POTENTIALLY
BECOMING MOSTLY SUNNY BY LATE AFTERNOON. NE LOWER MI WILL TAKE
LONGER...BUT WILL BREAK OUT A BIT IN THE AFTERNOON. MAX TEMPS
MID/UPPER 60S...WITH A BREEZY NW WIND.

SUNDAY NIGHT/MONDAY...HIGH PRESSURE WILL HARDLY BUDGE...CENTERED
OVER LAKES MI/SUPERIOR. WITH THE HIGH STUBBORNLY REFUSING TO COME
EAST...DEEP NORTHERLY FLOW WILL REMAIN IN PLACE. IN FACT...THERE IS
A TENDENCY FOR SUB-700MB WINDS TO VEER NNE-NE INTO EASTERN UPPER AND
NE LOWER MI. THAT WILL TAP RESIDUAL MOISTURE STILL PRESENT IN NE
ONTARIO...WHICH WILL MANIFEST ITSELF AT THE TOP OF THE ELEVATED
MIXED LAYER LATE SUNDAY NIGHT/EARLY MONDAY. WILL RETURN PARTLY
CLOUDY SKIES TO THESE AREAS FOR A PERIOD...MOSTLY CLEAR ELSEWHERE.
MIN TEMPS 40 TO 50. MAX TEMPS 70-75.

REST OF THE FORECAST...NO MAJOR CHANGES. SHORTWAVE RIDGE JUST TO OUR
WEST WILL FOLD OVER MI ON TUESDAY...WHICH SHOULD BE THE WARMEST DAY
OF THE EARLY WORK WEEK. AFTER THE RIDGE PASSES...THE DOOR WILL BE
OPEN FOR ONE OR MORE SHORTWAVES TO MOVE THRU IN QUASI-ZONAL FLOW
ALOFT. SO INCREASED CHANCE FOR CLOUDS/RAIN BY WEDNESDAY...COOLING
OFF MAX TEMPS A BIT.

JZ

&&

.MARINE.../ISSUED AT 347 AM/

EASTERLY WINDS WILL BACK TO THE NW OR N TODAY...AS HIGH PRESSURE TO
OUR WEST BEGINS TO EXERT MORE CONTROL. THESE WINDS WILL BE TOO LIGHT
DURING THE NIGHT TO WARRANT ANY HEADLINES. HOWEVER...NW WINDS WILL
BE A LITTLE STRONGER GOING BY PRESQUE ISLE LT TONIGHT...CAN/T RULE
OUT SMALL CRAFT CONDITIONS THERE EVENTUALLY. NO HEADLINES FOR NOW.

JZ

&&

.AVIATION.../ISSUED AT 136 PM/...VALID FOR 18Z TAFS

LOW PRESSURE SLIDING ACROSS LAKE HURON IS ALLOWING COLDER AIR INTO
THE REGION. ALTHOUGH THE LOW LEVEL AIR MASS IS DRYING WITH WINDS
COMING AROUND TO OUT OF THE NW...THERE IS STILL QUITE A BIT TRAPPED
BENEATH A RELATIVELY WEAK INVERSION. THERE MAY BE SMALL POCKETS OF
CLEARING...BUT SKIES WILL REMAIN CLOUDY FOR THE DAY. THIS SCENARIO
WILL CONTINUE INTO THE NIGHT. BELIEVE THERE IS A BETTER CHANCE AT
SOME BRIEF CLEARING TONIGHT...MAINLY TVC...BUT NOCTURNAL COOLING
OF THIS STILL FAIRLY MOIST LOW LEVEL AIR MASS WILL ALLOW FOR
REGENERATION OF LOW CLOUDS. CONFIDENCE IS FAIRLY HIGH IN THIS
IFR/MVFR CIG. BETTER MIXING AND FURTHER WEAKENING OF THE INVERSION
TOMORROW WILL ALLOW THE SUN TO EVENTUALLY APPEAR...MORE SO JUST
AFTER THE TAF PERIOD. SMD

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&
Hazardous weather outlook, Jun 11, 10:49 AM EDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1049 AM EDT SAT JUN 11 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
121200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
1049 AM EDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
HOWEVER...SPOTTERS ARE ENCOURAGED TO SEND IN REPORTS OF RAINFALL
AND ANYTHING ELSE SIGNIFICANT TO THE NATIONAL WEATHER SERVICE.

JZ/SMD

In the hours before

Local storm report, Jun 11, 10:42 AM EDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1042 AM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     HEAVY RAIN       7 SSW TRAVERSE CITY     44.66N 85.66W
06/11/2011  M1.20 INCH       GRAND TRAVERSE     MI   COCORAHS

            24 HR TOTAL THRU 8 AM.

1042 AM     HEAVY RAIN       7 SSW BEULAH            44.54N 86.15W
06/11/2011  M1.04 INCH       BENZIE             MI   CO-OP OBSERVER

            24 HR TOTAL THRU 8 AM.

1042 AM     HEAVY RAIN       4 N GRAYLING            44.72N 84.71W
06/11/2011  M1.14 INCH       CRAWFORD           MI   PARK/FOREST SRVC

            24 HR TOTAL THRU 8 AM.

&&

SCHWARTZ

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.